# SDR DALA2018103006342

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N895DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32003
- Aircraft time: 1,846 hours, 694 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3895 DOOR LIGHT ON T/O ROLL FWD 1L WENT OUT AT 1000 AGL. CORRECTIVE ACTION: ADJ AFT DOOR SWITCH STRIKER. DOOR INDICATION CKS NORMAL. (5169906).
